# SDR CALA2013081490459

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 50,195 hours, 12,498 cycles
- Engine: Pwa PW4056
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: 503111
- Part serial: 5
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD BACKGROUND NOISE WHEN ANY MICROPHONE BUTTON SELECTED, NR 1 RADIO.  REPLACED VHF CONTROL PANEL.
